# SDR AALA202312081901

- Difficulty date: December 1, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 59,022 hours, 38,484 cycles
- Engine: Cfmint CFM565C3F
- Engine time: 52,668 hours, 21,369 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER DEPART APPROX 1500 AGL OIL PRESSURE WENT TO ZERO FOLLOWED BY OIL QUANTITY. SHUTDOWN #2 ENGINE PER ECAM/QRH. **SUPPLEMENTAL REPORT FOR SDR AALA202312031901 SUBMITTED.** (CLOSED) MAINTENANCE REPLACED #2 ENGINE.
